# SDR 2006UALA00080

- Difficulty date: January 16, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 28,756 hours, 3,536 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR MID AFT EMERGENCY LIGHT HAS ONE LAMP INOP.
